You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers



Hi, I have a 6 year old son who has just started taking Synaptol. I was just wondering if he is able to have a hayfever medicine whilst taking Synaptol? Thanks for letting me know. Kind regards, Ms Rachael McGrory

Smartliving Guest asked this
August 31, 2011 at 6:07 AM



The Homeopathic ingredients in Synaptol are natural and safe. According to the National Institutes of Health’s National Center for Complementary and Alternative Medicine…

“Homeopathic remedies are not known to interfere with conventional drugs; however, if you are considering using homeopathic remedies, you should discuss this with your health care provider first.”

Stay Healthy,

Dr. Jeff M.D.

Dr. Jeff Chamberlain, MD Health Coach answered
October 31, 2011 at 9:58 PM

Are there side effects to synaptol

Dorothy answered
March 6, 2012 at 12:20 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags


Short URL:

    THRIVE Email Newsletter from HelloLife®

    Subscribe to the THRIVE Newsletter

    Site Feedback